MAUDE Adverse Event Report: A.B. DENTAL DEVICES LTD. TITAN IMPLANT/CONICAL IMPALNT; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS

A.B. DENTAL DEVICES LTD. TITAN IMPLANT/CONICAL IMPALNT; ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Model Number I5
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Broken implant.After 9 years of the implant in the patient mouth the implant broke due to bone resorption expected and foreseeable side effect.Fda safety report id # (b)(4).

Brand Name
TITAN IMPLANT/CONICAL IMPALNT
Common Device Name
ABUTMENT, IMPLANT, DENTAL, ENDOSSEOUS
Manufacturer (Section D)
A.B. DENTAL DEVICES LTD.
ashdod
MDR Report Key9653169
Report NumberMW5092634
Device Sequence Number11460947
Product Code NHA
UDI-Device Identifier07290107270410
UDI-Public07290107270410
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2017
Reporter Type Voluntary
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 01/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2015
Device Model NumberI5
Device Catalogue NumberI5-3.75, 10
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;